# SDR ASAA0640448

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 657378352
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT HORIZONTAL STAB LE BONDED DOUBLER IS CRACKED AT LE.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW ASA EA 5510 01236.
